# SDR FDEA200812055094

- Difficulty date: December 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420483
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH SKIN REPAIR LOCATED AT APPROX BS 308 BETWEEN STR S-10L AND S-11L.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED FLUSH REPAIR, NDT'D ALL COMMON FASTENER HOLES AND EDGE OF CUTOUT, AND ACCOMPLISHED INSURANCE CUT.  FABRICATED DOUBLER, STRUCTURAL FILLER,AND FILLER.  ALODINED, PRIMED AND INSTALLED REF EA 7-5330-123826.  THIS IS CLASSIFIED AS A MAJOR   REPAIR.
